# SDR MASA2018062213346

- Difficulty date: June 22, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 32,292 hours, 26,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVHD EMER LIGHT AT ROW 18 INOP. REPLACED BATTERY PACK 5.
